# SDR COMA0360465

- Difficulty date: October 21, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 8,691 hours, 7,491 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 9397 STALL FAIL CAUTION MESSAGE.  RESET STALL COMPUTER, NO DEFECTS NOTED.
